"Nov. 29, 2012 (Chicago) -- For cancer patients undergoing chemotherapy who have found their complaints of general mental fogginess and haziness dismissed by their doctors as not being a real medical condition, vindication has arrived.
Accidental overdose with lomustine has been reported, including fatal cases. Accidental overdose has been associated with bone marrow suppression, abdominal pain, diarrhea, vomiting, anorexia, lethargy, dizziness, abnormal hepatic function, cough, and shortness of breath.
No proven antidotes have been established for CeeNU overdosage. In case of overdose, appropriate supportive measures should be taken.
CeeNU should not be given to individuals who have demonstrated a previous hypersensitivity to it.
Last reviewed on RxList: 6/16/2011
This monograph has been modified to include the generic and brand name in many instances.
Additional CeeNU Information
Report Problems to the Food and Drug Administration
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
Get the latest treatment options.